Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 125, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 4, 2011, 11:52 PM EDT for 4 counties in Georgia. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 11:52 PM EDT (03:52 UTC)
- Expired
- Apr 5, 2011, 12:30 AM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Henry County, GA, Newton County, GA, Rockdale County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 82 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 12:13 AM EDT | TSTM WND DMG | 3 W Covington, GA | MULTIPLE TREES AND POWER LINES DOWN ALONG GA 20 NEAR THE ROCKDALE NEWTON BORDER. |
| Apr 5, 12:25 AM EDT | TSTM WND DMG | Monroe, GA | WALTON COUNTY 911 REPORTS NUMEROUS TREES DOWN ACROSS THE COUNTY. |
| Apr 5, 12:25 AM EDT | TSTM WND DMG | Walnut Grove, GA | WALTON COUNTY 911 REPORTED OVER HALF A DOZEN DOWNED TREES IN WALNUT GROVE WITH OVER A DOZEN COUNTYWIDE. |
| Apr 5, 12:26 AM EDT | TSTM WND DMG | 5 W Covington, GA | NEWTON COUNTY 911 REPORTS TREE DOWN ON POWERLINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 10:28 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 176 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
671
WUUS52 KFFC 050352
SVRFFC
GAC151-217-247-297-050430-
/O.NEW.KFFC.SV.W.0125.110405T0352Z-110405T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 PM EDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HENRY COUNTY IN NORTH CENTRAL GEORGIA
NEWTON COUNTY IN NORTH CENTRAL GEORGIA
ROCKDALE COUNTY IN NORTH CENTRAL GEORGIA
WALTON COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 1230 AM EDT
* AT 1149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
11 MILES NORTHWEST OF LOGANVILLE TO 13 MILES NORTHWEST OF LAKEVIEW
ESTATES TO 10 MILES NORTHWEST OF STOCKBRIDGE...MOVING EAST AT 30
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CONYERS...BETWEEN...GEORGIA INTERNATIONAL HORSE PARK...WALNUT
GROVE...PORTERDALE...OXFORD...COVINGTON...SOCIAL CIRCLE...MONROE...
JERSEY AND GOOD HOPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING
FOR NORTHERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
500 AM EDT TUESDAY MORNING FOR GEORGIA.
&&
LAT...LON 3390 8376 3392 8368 3391 8364 3389 8363
3388 8358 3384 8357 3381 8351 3361 8367
3344 8385 3355 8427 3365 8422 3365 8416
3362 8411 3373 8406 3393 8380
TIME...MOT...LOC 0352Z 289DEG 27KT 3395 8401 3383 8417
3366 8430
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 9:30 PM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Apr 4, 9:30 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 930 PM EDT MON APR 4 2011 .UPDATE... MONITORING LINE OF THUNDERSTORMS AS IT PUSHES THROUGH NORTHWEST GEORGIA. TEMPERATURES COOLING QUICKLY AS SQUALL MOVES THROUGH...AND HAVE TRIED TO ACCOUNT FOR THAT IN THE EVENING GRIDS. HAVE MADE A FEW MINOR TWEAKS TO WEATHER GRIDS TO INDICATE WHERE THE SEVERE POTENTIAL EXISTS OVERNIGHT. WILL BE MAKING PERIODIC GRID UPDATES AS WE CANCEL COUNTIES OUT OF THE WATCH. NO SIGNIFICANT UPDATES ARE EXPECTED AT THIS TIME. 31 && .PREV DISCUSSION... /ISSUED 758 PM EDT MON APR 4 2011/ ..WIND ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY EVENING... ..TORNADO WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... //ISSUED AT 341 PM EDT MON APR 4 2011// CURRENT SATELLITE LOOP SHOWS A LARGE MOISTURE PLUME EXTENDING FROM THE EAST COAST OF TX TO THE EASTERN GREAT LAKES STATES. THIS PLUME IS ASSOCIATED WITH A LARGE AND VERY STRONG FRONTAL SYSTEM THAT IS EXPECTED TO MOVE ACROSS THE ENTIRE EASTERN SEABOARD OVER THE NEXT 24 HOURS. THE MODELS ARE IN GOOD AGREEMENT SHOWING THIS SYSTEM MOVING INTO NW GA AROUND 00Z-03Z TUE...AND MOVING OUT OF THE STATE AROUND 12-15Z TUE. MOIST SOUTHERLY WINDS HAVE INCREASED SIGNIFICANTLY ACROSS THE REGION AHEAD OF THIS FRONT WITH DEWPOINTS MAINLY IN THE 60S ACROSS THE STATE. THESE STRONG SOUTHERLY WINDS ARE ALSO HELPING TO ADVECT IN CAPES IN THE 1000-1500 J/KG RANGE THIS AFTERNOON. TAKE ALL OF THIS AND ADD A STRENGTHENING LOW LEVEL JET BRINGING IN 50-80KT 0-6KM SHEAR BY 00Z...AND YOU HAVE AN ATMOSPHERE PRIMED FOR SEVERE THUNDERSTORMS TO DEVELOP. MAIN STORM MODE CONTINUES TO LOOK LIKE QLCS... WITH THE MAIN THREAT BEING DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. ONCE THIS SYSTEM MOVES THROUGH...HIGH PRESSURE BUILDS IN FROM THE TX GULF COAST. THE RIDGE STAYS OVER THE SOUTHEASTERN U.S. THROUGH THE END OF THE WEEK. LONG TERM /THURSDAY THROUGH MONDAY/... //ISSUED AT 341 PM EDT MON APR 4 2011// AS MENTIONED ABOVE...THE HIGH PRESSURE RIDGE STAYS OVER THE REGION THROUGH THE END OF THE WEEK. THERE IS A DEVELOPING CLOSED LOW CENTER THAT MOVES EAST OUT OF THE CENTRAL PLAINS WED NIGHT AND INTO THE MID ATLANTIC STATES BY FRI AFTERNOON/EVENING. THERE IS A WEEK FRONT THAT TRIES TO SWEEP THROUGH GA FRI...BUT AS IT PUSHES INTO THE ESTABLISHED RIDGE...IT DIMINISHES GREATLY. FOR NOW WILL CONTINUE WITH SLIGHT CHANCE POPS ACROSS THE STATE FOR FRI/SAT. THE RIDGE CONTINUE TO ROTATE JUST OFF THE GA/FL COAST THROUGH THE WEEKEND. THERE ARE A FEW WEAK WAVES THAT MOVE THROUGH THE RIDGE BUT THEY SHOULD BE WEAK ENOUGH TO ONLY INCREASE THE CLOUD COVER. AVIATION... 00Z UPDATE... TIMING TOOL INDICATES LINE OF SHRA/TSTM WILL MOVE ACROSS ATL BETWEEN 04-07Z THIS EVENING. EXPECT PREVAILING -SHRA TO MOVE INTO ATLANTA AREA AROUND 02-03Z AHEAD OF THE LINE OF STORMS...WHICH SHOULD LOWER CIGS TO AROUND 040-060 FT AT THAT TIME. EXPECT FROPA AT ATL AROUND 06-08Z THIS EVENING WITH MVFR CIGS (BKN015) AT ATL BY 06-07Z IF NOT SOONER. MVFR CIGS WILL PERSIST THROUGH 14-15Z TUE...THEN EXPECT SKC BY 18Z. TIGHT PRESSURE GRADIENT SUPPORTS WIND GUSTS TO 25-30KTS FROM THE SW AHEAD OF THE FRONT DURING THE EVENING... THEN FROM THE NW AFTER FROPA THROUGH 20-21Z TUE. EXPECT SKC AND DIMINISHING NW WINDS BY LATE TUE AFTERNOON AND CONTINUING THROUGH WED MORNING. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE WINDS. MEDIUM TO HIGH CONFIDENCE CIGS/WEATHER. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 48 64 36 74 / 100 10 0 5 ATLANTA 45 59 40 70 / 100 10 0 5 BLAIRSVILLE 46 60 32 69 / 100 10 5 5 CARTERSVILLE 45 59 33 72 / 100 10 5 5 COLUMBUS 48 64 40 74 / 90 5 0 5 GAINESVILLE 46 62 39 71 / 100 10 5 5 MACON 50 67 34 73 / 100 10 0 5 ROME 46 61 34 73 / 100 5 5 5 PEACHTREE CITY 46 60 30 70 / 100 10 0 5 VIDALIA 58 67 40 72 / 90 50 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE... DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE... NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. TORNADO WATCH UNTIL MIDNIGHT EDT TONIGHT FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DADE...DAWSON...DEKALB... DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON... GWINNETT...HALL...HARALSON...HEARD...JACKSON...LUMPKIN... MERIWETHER...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK... SOUTH FULTON...TOWNS...TROUP...UNION...WALKER...WHITE... WHITFIELD. && 31
Hazardous weather outlook, Apr 4, 9:24 PM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 924 PM EDT MON APR 4 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060130- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 924 PM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT A FEW SEVERE THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS EVENING AND OVERNIGHT. STRONG GUSTY WINDS WILL ALSO CONTINUE THROUGH TONIGHT. .SYNOPSIS... A STRONG COLD FRONT WILL PUSH INTO NORTHWEST GEORGIA THIS EVENING... THEN ACROSS THE STATE OVERNIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE STRONG GUSTY WINDS...LARGE HAIL AND FREQUENT LIGHTNING. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE GREATER SEVERE THUNDERSTORM THREAT THIS EVENING WILL OCCUR ALONG AND NORTH OF A WEST POINT TO MCDONOUGH TO COMMERCE LINE... THEN THE THREAT SHIFTS SOUTH OF THAT LINE AFTER MIDNIGHT. GUSTY SOUTHWEST WINDS WILL CONTINUE AHEAD OF THE APPROACHING COLD FRONT... THEN STRONG NORTHWEST WINDS WILL OCCUR BEHIND THE FRONT. AS A RESULT... A WIND ADVISORY HAS BEEN POSTED FOR NORTH AND CENTRAL GEORGIA THROUGH TUESDAY AFTERNOON. REFER TO THE LATEST WIND ADVISORY STATEMENT FOR MORE INFORMATION. .DISCUSSION... A STRONG STORM SYSTEM WILL MOVE ACROSS THE DEEP SOUTH OVERNIGHT. A STRONG MID LEVEL JET WILL PRODUCE HIGH SHEAR AND MODERATE CAPE VALUES OVER GEORGIA DURING THE EVENING AND OVERNIGHT HOURS. THIS WILL SUPPORT A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS... LARGE HAIL AND FREQUENT LIGHTNING BEING THE MAIN THREAT. THE STRONG LOW LEVEL WIND SHEAR ALSO INDICATES THE POTENTIAL FOR AN ISOLATED TORNADO. THE SEVERE STORM THREAT WILL GREATLY DIMINISH ACROSS NORTH GEORGIA SHORTLY AFTER MIDNIGHT...AND ACROSS CENTRAL GEORGIA BETWEEN 5 AM AND 7 AM TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY...MAINLY ACROSS PORTIONS OF NORTH GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS REQUESTED THROUGH TONIGHT. SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Apr 4, 11:40 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG DAWSONVILLE 34.42N 84.12W
04/04/2011 DAWSON GA COUNTY OFFICIAL
DAWSON COUNTY 911 RELAYED A REPORT OF 2 TREES DOWN IN THE
DAWSONVILLE AREA.
&&
AGIBBSLocal storm report, Apr 4, 11:41 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1141 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL BREMEN 33.72N 85.15W
04/04/2011 U1.00 INCH HARALSON GA COUNTY OFFICIAL
HARALSON COUNTY 911 RELAYED REPORTS OF HAIL OF UNKNOWN
SIZE IN BREMEN. A DOWNED TREE WAS ALSO REPORTED.
1130 PM TSTM WND DMG BREMEN 33.72N 85.15W
04/04/2011 HARALSON GA COUNTY OFFICIAL
A DOWNED TREE WAS REPORTED IN BREMEN.
&&
RGARCIALocal storm report, Apr 4, 11:46 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1146 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM HAIL DOUGLASVILLE 33.75N 84.75W
04/04/2011 E1.00 INCH DOUGLAS GA EMERGENCY MNGR
DOUGLAS COUNTY EMERGENCY MANAGEMENT REPORTED
QUARTER-SIZED HAIL.
1136 PM TSTM WND DMG BUFORD 34.12N 84.00W
04/04/2011 GWINNETT GA PUBLIC
PUBLIC REPORTS DOWNED TREES IN BUFORD.
1136 PM TSTM WND DMG DULUTH 34.00N 84.14W
04/04/2011 GWINNETT GA PUBLIC
PUBLIC REPORTS DOWNED TREES IN DULUTH.
&&
RGARCIALocal storm report, Apr 4, 11:47 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1147 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM TSTM WND DMG DAHLONEGA 34.53N 83.98W
04/04/2011 LUMPKIN GA COUNTY OFFICIAL
LUMPKIN COUNTY 911 RELAYED A REPORT OF TWO TREES DOWN.
&&
AGIBBSLocal storm report, Apr 4, 11:48 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1148 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG LAWRENCEVILLE 33.96N 83.99W
04/04/2011 GWINNETT GA PUBLIC
PUBLIC REPORTS A DOWNED TREE IN LAWRENCEVILLE.
&&
RGARCIALocal storm report, Apr 4, 11:50 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1150 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND DMG JASPER 34.47N 84.43W
04/04/2011 PICKENS GA COUNTY OFFICIAL
PICKENS COUNTY 911 RELAYED A REPORT OF TREES DOWN ACROSS
THE COUNTY.
&&
AGIBBSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 8:26 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 49 min |
| Apr 4, 8:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Walker | 62 min |
| Apr 4, 9:09 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 51 min |
| Apr 4, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 45 min |
| Apr 4, 9:17 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 43 min |
| Apr 4, 9:27 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 48 min |
| Apr 4, 9:45 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 45 min |
| Apr 4, 9:54 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Polk | 51 min |
| Apr 4, 9:56 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, Pickens, White | 49 min |
| Apr 4, 10:03 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 42 min |
| Apr 4, 10:29 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding | 46 min |
| Apr 4, 10:44 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, White | 46 min |
| Apr 4, 10:52 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Forsyth, Fulton | 53 min |
| Apr 4, 10:59 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 31 min |
| Apr 4, 11:10 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Fulton | 65 min |
| Apr 4, 11:15 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Heard | 45 min |
| Apr 4, 11:27 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 48 min |
| Apr 4, 11:31 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 44 min |
| Apr 4, 11:33 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Harris, Meriwether, Troup | 57 min |
| Apr 4, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 55 min |
| Apr 4, 11:59 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Lamar, Monroe, Pike, Spalding and 1 more | 46 min |
| Apr 5, 12:14 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 61 min |
| Apr 5, 12:22 AM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 53 min |
| Apr 5, 12:28 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Rockdale, Walton | 47 min |
| Apr 5, 12:41 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Chattahoochee, Crawford, Jasper, Jones, Lamar and 5 more | 49 min |
| Apr 5, 12:48 AM EDT | River Flood Warning | FFC | Dade | 15 hr |
| Apr 5, 12:59 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 46 min |
| Apr 5, 1:08 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Putnam | 52 min |
| Apr 5, 1:12 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jones, Peach and 2 more | 63 min |
| Apr 5, 1:16 AM EDT | Severe Thunderstorm Warning | FFC | Webster | 14 min |
| Apr 5, 1:28 AM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 47 min |
| Apr 5, 1:30 AM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 45 min |
| Apr 5, 1:44 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Macon, Pulaski and 2 more | 46 min |
| Apr 5, 1:57 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Johnson, Laurens, Washington | 63 min |
| Apr 5, 2:11 AM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 19 min |
| Apr 5, 2:12 AM EDT | Severe Thunderstorm Warning | FFC | Hancock, Warren | 33 min |
| Apr 5, 2:31 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski, Telfair, Wheeler, Wilcox | 59 min |
| Apr 5, 2:55 AM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Laurens, Washington | 35 min |
| Apr 5, 3:09 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 66 min |
| Apr 5, 3:29 AM EDT | Severe Thunderstorm Warning | FFC | Johnson | 16 min |
| Apr 5, 6:10 AM EDT | River Flood Warning | FFC | Forsyth | 3 hr |
| Apr 5, 3:25 PM EDT | Frost Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 72 more | 18 hr |
| Apr 5, 3:25 PM EDT | Freeze Warning | FFC | Fannin, Towns, Union | 18 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.